# SDR REXA200700004

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 9,376 hours, 8,044 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL.  LANDING UNEVENTFUL.  CLEANED AND LUBED ALL FLEX SHAFT AND COMPLIED WITH AD 2006-12-21.
